This is a relatively severe reaction to the sting, most likely allergic.
It is not normal if you keep taking the prednisone without effect...say by tonight
This should not keep getting worse with this medication.
If it does you have to consider cellulitis or skin infection but frankly this does not sound to be the case at all at this point.
This has spread to rapidly and therefore is an allergic reaction.
Three doses of the prednisone, to 4 doses should be a good indicator...
I would also stop using topicals as they are adding nothing and depending on what you use might simply irritate this more.
If you want a great home remedy
1 gallon for milk in the bath and soak.
if you have access to a health food store get homeopathic Apis, the highest potency they have, and take 1 pill under the tongue, once, then as needed.
If this keeps getting worse...then to the ER
if any new symptoms...ER.
Let me know if you have further questions